Asymptotical properties of nonparametric point estimators based on complexly structured reliability data with right-censoring
1991 (English)In: Statistics (Berlin), ISSN 0233-1888, Vol. 22, no 4, 589-612 p.Article in journal (Refereed) Published
This paper presents a general approach to nonparametric estimation of unknown distribution functions and related characteristics such as cumulative hazard functions. It is based on the notion of portions of statistical data and on the property of discertely separated distributions of statistical data General assumptions are given under which the corresponding generalized maximum likelihood estimators are consistent and their deviations have asymptotically normal distributions, if the number of portions increases to indinity.
Place, publisher, year, edition, pages
Taylor & Francis, 1991. Vol. 22, no 4, 589-612 p.
Nonparametric estimation, right\-censored data, product\-limit estimators, reliability data analusis, survival analysis
Probability Theory and Statistics
IdentifiersURN: urn:nbn:se:umu:diva-87445DOI: 10.1080/02331889108802339OAI: oai:DiVA.org:umu-87445DiVA: diva2:709350